| Model Number |
142122-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
03/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a de novo lesion of the superficial femoral artery (sfa) ostial to sfa distal third in the left leg.A contralateral approach was used and the lesion was prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient had a laser atherectomy on the sfa proximal third, for an in-stent restenosis of the target lesion and angioplasty and stenting of the native middle sfa and angioplasty of the common femoral artery.The angioplasty and stenting of the native middle sfa and common femoral artery were not related to the target lesion.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but was due to a worsening of the patient's pre-existing condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on 17-mar-22 the site identified a restenosis of treated segment (target lesion).The event was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.The patient returned complaining of claudication.Laser atherectomy for an in-stent restenosis in the sfa (target lesion) was performed as well as angioplasty and stenting of the native mid sfa and common femoral artery (cfa) (non target lesion).It was reported as a target lesion/ vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.It was reported as target lesion related.The event was reviewed by veryan and considered possibly related to the device on 11-nov-22.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.3., b.5.And g.6.Have been updated.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021
the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022
the site identified a restenosis of treated segment (target lesion).The event was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.The patient returned complaining of claudication.Laser atherectomy for an in-stent restenosis in the sfa (target lesion) was performed as well as angioplasty and stenting of the native mid sfa and common femoral artery (cfa) (non target lesion).It was reported as a target lesion/ vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.It was reported as target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect that this event would not be considered related to the study device, section b.7.Was updated to reflect the updated medical history, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 03) and the reason and section h.11.Was updated to reflect the sections of this report that have been changed.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 60 mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022 the site identified a restenosis of treated segment (target lesion).The event was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.It was reported as target lesion related.The patient returned complaining of claudication.Laser atherectomy for an in-stent restenosis in the sfa (target lesion) was performed as well as pta/standard balloon angioplasty, drug coated/eluting balloon (dcb/deb) of the native mid sfa and common femoral artery (cfa) (non target lesion).An additional 7.0 x 150 mm bm3d stent was placed in the sfa middle third as part of this intervention.The intervention was performed on (b)(6) 2022.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.The event was reviewed by veryan and considered possibly related to the device on 11-nov-22.The device remains implanted.Additional information identified on 28-mar-24 reflected that the medical history was updated by the site in relation to this subject to reflect that the intervention in 2017 only involved stent placement.This event was the second restenosis that led to a target lesion revascularisation (tlr), it would not be considered device-related as per adjudications of similar events by the clinical events committee (cec).This is due to the previous vessel manipulation that would have been part of the initial tlr intervention.